Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 12, NWS Louisville, KY

March 31, 20164 counties in Kentucky; Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Mar 31, 2016, 3:54 PM EDT for 4 counties in Kentucky; Harrison County, Indiana. It was in force for 36 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2016, 3:54 PM EDT (19:54 UTC)
Expired
Mar 31, 2016, 4:30 PM EDT
In force
36 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 2 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:10 PM EDTTSTM WND GST 561 Nnw Fort Knox, KY49 KNOT GUST AT GODMAN AAF, FORT KNOX.
Mar 31, 4:15 PM EDTTSTM WND DMG2 Nnw Valley Station, KYLARGE LIMB DOWN ARISTIDES DRIVE, PRP.
Mar 31, 4:22 PM EDTTSTM WND DMG1 Ne Shepherdsville, KYPOWER LINES DOWN IN SHEPHERDSVILLE.
Mar 31, 4:24 PM EDTTSTM WND GST 553 S Louisville, KY48 KT GUST AT LOUISVILLE INTL AIRPORT
Mar 31, 4:28 PM EDTTSTM WND DMG2 W Pleasure Ridge Par, KYTREE ON A MOBILE HOME ON CANE RUN ROAD.
Mar 31, 4:28 PM EDTTSTM WND DMG3 E Pleasure Ridge Par, KYPOWER LINES DOWN ON PALATKA ROAD NEAR MANSLICK IN THE IROQUOIS PARK AREA.
Mar 31, 4:29 PM EDTTSTM WND DMG3 Wsw Mount Washington, KYPOWER LINES DOWN BETWEEN SHEPHERDSVILLE AND MT. WASHINGTON.
Mar 31, 4:29 PM EDTTSTM WND DMG5 Se Hillview, KYOUTBUILDING DAMAGED NEAR SALT RIVER ELECTRIC ON HIGHWAY 44.
Mar 31, 4:30 PM EDTTSTM WND DMG4 Wsw Mount Washington, KYTREE UPROOTED ON MIDLAND LANE.
Mar 31, 4:30 PM EDTTSTM WND DMG5 Wsw Mount Washington, KYPOLE BARN BLOWN APART ON HWY 44, 1 MILE FROM ALPAR LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 673 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
673 m²/s²
0-3 km storm-relative helicity
836 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS53 KLMK 311954
SVRLMK
INC061-KYC029-093-111-163-312030-
/O.NEW.KLMK.SV.W.0012.160331T1954Z-160331T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHWESTERN JEFFERSON COUNTY IN CENTRAL KENTUCKY...
  SOUTHEASTERN MEADE COUNTY IN CENTRAL KENTUCKY...
  NORTH CENTRAL HARDIN COUNTY IN CENTRAL KENTUCKY...
  BULLITT COUNTY IN CENTRAL KENTUCKY...

* UNTIL 430 PM EDT

* AT 353 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BRANDENBURG...MOVING EAST AT 65 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE...SHEPHERDSVILLE...BRANDENBURG...PIONEER VILLAGE...
  HOLLYVILLA...SOUTH PARK VIEW...MINOR LANE HEIGHTS...VALLEY STATION...
  PLEASURE RIDGE PAR AND PLEASURE RIDGE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3806 8634 3819 8575 3797 8552 3796 8552
      3795 8553 3783 8619 3790 8628
TIME...MOT...LOC 1953Z 251DEG 56KT 3793 8618 

HAIL...<.75IN
WIND...70MPH
 
$$

SCHOETTMER
2 follow-up statements
504 
WWUS53 KLMK 312012
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT THU MAR 31 2016

INC061-KYC029-093-111-163-312030-
/O.CON.KLMK.SV.W.0012.000000T0000Z-160331T2030Z/
HARRISON IN-JEFFERSON KY-MEADE KY-HARDIN KY-BULLITT KY-
412 PM EDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HARRISON...SOUTHWESTERN JEFFERSON...SOUTHEASTERN
MEADE...NORTH CENTRAL HARDIN AND BULLITT COUNTIES...

AT 412 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY
STATION...MOVING EAST AT 65 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...SHEPHERDSVILLE...PIONEER VILLAGE...HOLLYVILLA...SOUTH PARK
VIEW...PLEASURE RIDGE PAR...PLEASURE RIDGE PARK...MINOR LANE HEIGHTS...
VALLEY STATION AND FAIRDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3813 8602 3819 8575 3797 8552 3796 8552
      3795 8553 3785 8608 3800 8601
TIME...MOT...LOC 2012Z 251DEG 56KT 3803 8582 

HAIL...<.75IN
WIND...70MPH
 
$$

SCHOETTMER
147 
WWUS53 KLMK 312031 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM EDT THU MAR 31 2016

INC061-KYC029-093-111-163-312041-
/O.EXP.KLMK.SV.W.0012.000000T0000Z-160331T2030Z/
HARRISON IN-JEFFERSON KY-MEADE KY-HARDIN KY-BULLITT KY-
431 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...
SOUTHWESTERN JEFFERSON...SOUTHEASTERN MEADE...NORTH CENTRAL HARDIN
AND BULLITT COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. A NEW SEVERE
THUNDERSTORM WARNING IS IN EFFECT FOR EASTERN BULLITT COUNTY. 

LAT...LON 3813 8602 3819 8575 3797 8552 3796 8552
      3795 8553 3785 8608 3800 8601
TIME...MOT...LOC 2029Z 251DEG 56KT 3803 8582 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:14 PM EDT, 40 minutes earlier.

Area forecast discussion, Mar 31, 3:14 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT THU MAR 31 2016

.SHORT TERM (Now through Friday Night)...
Issued at 310 PM EDT Thu Mar 31 2016

...Strong to Severe Storms Likely into This Evening...

Line of convection has solidified along a pre-frontal trof over
western Kentucky, and will be pushing into central Kentucky during
the afternoon commute. Wind reports associated with these storms are
marginal so far, but the line is moving into an area of stronger and
increasing instability and DCAPE, as clouds have broken and temps
have climbed into the 70s. Actual cold front is back across
Illinois, just this side of Interstate 55, with a decent line of
convection along it.

All modes of severe weather remain on the table, but with surface
winds now veered to the SSW the tornado threat is decreasing absent
any locally backed winds. Thus SPC outlook has been downgraded to
slight, which seems reasonable. Otherwise, there remains enough
instability and decent shear to support large hail and damaging
winds. Better DCAPE is over south-central KY and expected to improve
with continued heating, so expect the wind threat to be greater
there. Mid-level lapse rates are better over Illinois and Indiana,
so northern counties would be more favored for hail potential.

First line should move east across southern Indiana and central
Kentucky between now and early evening. Later in the evening, a
weaker second wave along the front will mainly affect the I-64
corridor and north, while storms lifting out of Tennessee will
scrape south-central Kentucky. There's a substantial chance that
some part of central Kentucky will get gapped between these two
lines.

Precip tapers off after midnight, leaving us a transitional day on
Friday with dry surface ridging oriented west to east, but the upper
trof axis still to our north and west. Temps will actually run just
on the high side of climo, with breezy west winds especially north
of the Parkways. Ridging continues to build Fri night, but with a
decent surface low over Wisconsin, winds will stay up enough to keep
temps from bottoming out.

.LONG TERM (Saturday through Thursday)...
Issued at 300 PM EDT Thu Mar 31 2016

Progressive, mainly NW flow is expected for much of the long term
period. Saturday will be cool and breezy in the cold advection
behind a Clipper pushing through the Great Lakes. However, the main
impact over the weekend will be frost/freeze potential late Sat
night into Sun morning with the surface high draped across the Ohio
Valley. Will include patchy frost wording in the forecast, but not
enough confidence in a freeze for any headlines or HWO mention.

Another Clipper will pass by to our north Monday, but will be
moisture-starved. Still close enough to the dynamics to warrant
chance POPs Monday into Monday night. Tuesday looks to be the
coolest day in the forecast as a 1033mb high pushes a quick shot of
Canadian air into the Ohio Valley. Temps will recover quickly under
shortwave ridging on Wednesday, but precip chances return late
Wednesday and stick around through Thursday as a full-latitude upper
trof digs into the eastern CONUS.

&&

.AVIATION (18Z TAF Update)...
Updated at 1246 PM EDT Thu Mar 31 2016

A cold front will continue to approach the region today and move
through tonight. The morning's rain continues to push off to the
east and will be east of LEX by TAF issuance time. Focus then turns
to the potential for storms this afternoon. Looking at the most
recent model runs and current storm development, it looks like
storms will move in an hour or two earlier than previously forecast,
so moved up the time for the TS this afternoon. Scattered storms are
possible this afternoon and early evening. There will then be
another round of rain with maybe some storms moving through with the
front later in the evening. Right now it looks like the afternoon
activity will be the strongest with the potential for the biggest
impact if a storm moves across the terminal. All precipitation
should move out through the overnight hours.

Ceilings will improve to VFR at LEX after the rain moves out and
have already improved at BWG and SDF. Mainly VFR conditions are
expected except in any storms. Winds will continue to be gusty out
of the south today. They will relax and shift to west-northwesterly
tonight in the wake of the front.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........RAS
Long Term.........RAS
Aviation..........EER
Hazardous weather outlook, Mar 31, 3:30 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT THU MAR 31 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
330 PM EDT THU MAR 31 2016 /230 PM CDT THU MAR 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING
AHEAD OF A COLD FRONT. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. WHILE
THE THREAT EXISTS THROUGHOUT THE AREA...THE HAIL THREAT WILL BE
GREATEST OVER SOUTHERN INDIANA...WHILE THE WIND THREAT WILL BE
GREATEST OVER CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING.

RAS

In the hours before

Local storm report, Mar 31, 10:55 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 AM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     NON-TSTM WND DMG 3 NW REDHOUSE           37.86N 84.31W
03/31/2016                   MADISON            KY   EMERGENCY MNGR

            LARGE BRADFORD PEAR TREE LIMBS DOWN. WINDS
            MEASURED 45-50 MPH AT THE TIME.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 31, 11:03 AM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1103 AM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     NON-TSTM WND GST 3 ESE MILLERSBURG       38.28N 84.10W
03/31/2016  M54 MPH          NICHOLAS           KY   MESONET

            MEASURED AT THE NICHOLAS COUNTY KENTUCKY
            MESONET SITE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 31, 11:06 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 AM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     NON-TSTM WND GST 3 NNW WINCHESTER        38.04N 84.20W
03/31/2016  M52 MPH          CLARK              KY   MESONET

            MEASURED AT THE CLARK COUNTY KENTUCKY
            MESONET SITE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Mar 31, 11:37 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1137 AM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     NON-TSTM WND GST 7 E VERSAILLES          38.04N 84.60W
03/31/2016  M51 MPH          FAYETTE            KY   ASOS

            MEASURED AT THE KLEX ASOS.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Mar 31, 3:11 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM EDT THU MAR 31 2016

INZ089-KYZ023>028-061-062-311945-
PERRY-BUTLER-EDMONSON-OHIO-HARDIN-MEADE-HANCOCK-GRAYSON-BRECKINRIDGE-
311 PM EDT THU MAR 31 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PERRY...
WESTERN MEADE...OHIO...WEST CENTRAL HARDIN...GRAYSON...
BRECKINRIDGE...HANCOCK...BUTLER AND NORTHWESTERN EDMONSON COUNTIES...

AT 310 PM EDT/210 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR ROCKPORT TO 7 MILES NORTHEAST OF
CENTRAL CITY TO 6 MILES NORTH OF ELKTON...AND MOVING NORTHEAST AT
55 MPH.

WIND GUSTS BETWEEN 40 TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TELL CITY...LEITCHFIELD...HARTFORD...MORGANTOWN...HARDINSBURG...
HAWESVILLE...CASEY...WEBSTER...LEE AND BEAVER DAM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3767 8682 3771 8687 3779 8682 3784 8685
      3784 8691 3788 8689 3791 8694 3789 8699
      3790 8699 3815 8632 3766 8617 3719 8639
      3717 8647 3718 8662 3714 8662 3708 8691
      3716 8693 3719 8689 3736 8702 3756 8704
TIME...MOT...LOC 1910Z 244DEG 56KT 3781 8703 3734 8700 3690 8718

SCHOETTMER
Local storm report, Mar 31, 3:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     PATESVILLE              37.78N 86.72W
03/31/2016                   HANCOCK            KY   PUBLIC

            TREE DOWN ACROSS HIGHWAY 1700 NEAR
            QUISENBERRY ROAD.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:11 PM EDTSpecial Weather StatementLMKBreckinridge, Butler, Grayson, Hancock, Ohio34 min
Mar 31, 3:18 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Mar 31, 3:24 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio36 min
Mar 31, 4:08 PM EDTSpecial Weather StatementLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 11 more22 min
Mar 31, 4:11 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby34 min
Mar 31, 4:12 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Hardin, Larue, Marion, Meade and 3 more33 min
Mar 31, 4:24 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble36 min
Mar 31, 4:28 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer32 min
Mar 31, 4:36 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren24 min
Mar 31, 4:43 PM EDTTornado WarningLMKShelby, Spencer17 min
Mar 31, 4:46 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby29 min
Mar 31, 4:55 PM EDTSevere Thunderstorm WarningLMKEdmonson, Logan, Simpson, Warren35 min
Mar 31, 4:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford32 min
Mar 31, 5:10 PM EDTSevere Thunderstorm WarningLMKFranklin, Harrison, Scott35 min
Mar 31, 5:21 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart, Metcalfe24 min
Mar 31, 5:26 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott36 min
Mar 31, 5:32 PM EDTAreal Flood AdvisoryLMKWarren118 min
Mar 31, 5:45 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Edmonson, Green, Hart, Metcalfe30 min
Mar 31, 6:12 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Cumberland, Green, Metcalfe, Russell and 1 more48 min
Mar 31, 6:44 PM EDTSpecial Weather StatementLMKAllen, Monroe31 min
Mar 31, 7:26 PM EDTSpecial Weather StatementLMKClinton, Cumberland34 min
Mar 31, 7:38 PM EDTSpecial Weather StatementLMKDubois37 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.